# SDR DALA2019110306510

- Difficulty date: November 3, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 76,711 hours, 15,004 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B ELEVATOR UPPER I/B SURFACE FOUND 01 EA DENT REPAIRED AS PER SRM 55-20-01-2R-1 & SRM 51-70-17. (LP 1343340)
